# SDR KBM2005F00026

- Difficulty date: February 22, 2004
- Submitted: March 16, 2005
- Operation: Air carrier
- Aircraft: N351WM
- Make and model: Snias AS350B2
- Aircraft serial: 2167
- Engine: Tmeca ARRIEL1D
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Bearing
- Part number: 350A33215300
- Condition: Cracked
- Location: Tail Rotor
- Part time: 7,967 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED .6666 THE WAY DOWN THE NUT SIDE OF FORK.  REMOVED AND REPLACED. (K)
